# SDR CALA2022102702944

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N20692
- Condition: Corroded
- Location: Sta 720-Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480) MAIN CABIN FLOOR STRUCTURE STA 720 TO STA 760 R BL24 SEAT TRACK CORRODED IN SEVERAL SPOTS.  TRANSCRIBED FROM HAE CO GSO NRC# 9282323 BLENDED SEAT TRACK, REMOVED .030, FOUND TO BE OUT OF LIMITS PER 95-030 REV A.  HAECO GSO MECH V932674 INSP QC456 B757-200 SRM 53-00-52. REMOVED SEAT TRACK PER B757-200 SRM 51-40 -02. LOCATED AND DRILLED PER B757-200 SRM 51-40-05. INSTALLED SE AT TRACK SUPPORT PER B757-200 SRM 51-40-02 AND TRAMCO DWG#
